MathSciNet Relay Station
MathSciNet bibliographic data
MR1012867 11P57 (05A17 17B10 17B65 81E40)
Langlands, R. P. The factorization of a polynomial defined by partitions. Comm. Math. Phys. 124 (1989), no. 2, 261–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement